Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Mar 31, 2021, 6:49 PM EDT for 7 counties in Virginia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 6:49 PM EDT (22:49 UTC)
- Expired
- Mar 31, 2021, 7:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Wakefield, VA
Counties City of Hampton, VA, City of Newport News, VA, City of Norfolk, VA, City of Poquoson, VA, City of Portsmouth, VA, City of Suffolk, VA, City of Virginia Beach, VA
The radar
The Norfolk radar (KAKQ), 67 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
498
WWUS81 KAKQ 312249
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
649 PM EDT Wed Mar 31 2021
VAZ093-095>098-523>525-312345-
Hampton/Poquoson-Isle of Wight-Norfolk/Portsmouth-Newport
News-Suffolk-York-Chesapeake-Virginia Beach-
649 PM EDT Wed Mar 31 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ISLE OF
WIGHT...AND SOUTHEASTERN YORK COUNTIES...THE CITY OF POQUOSON...THE
CITY OF NORFOLK...THE NORTHERN CITY OF CHESAPEAKE...THE CITY OF
PORTSMOUTH...THE NORTHEASTERN CITY OF SUFFOLK...THE NORTHERN CITY OF
VIRGINIA BEACH...THE CITY OF HAMPTON AND THE SOUTHERN CITY OF NEWPORT
NEWS...
At 648 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Rescue to near Driver to near Downtown
Suffolk. Movement was east northeast at 40 mph.
Wind gusts up to 45 mph are possible with these storms.
Locations impacted include...
Virginia Beach, Newport News, Hampton, Smithfield, Langley AFB, Ocean
View, Kempsville, Virginia Wesleyan University, Hampton University,
Old Dominion University, Christopher Newport University, Downtown
Norfolk, Regent University, Great Bridge, Downtown Suffolk, Deep
Creek, Downtown Portsmouth, Churchland, Norfolk State University and
Norfolk.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3664 7675 3683 7660 3702 7669 3717 7629
3710 7622 3699 7625 3696 7606 3707 7603
3696 7605 3695 7596 3680 7589 3676 7588
TIME...MOT...LOC 2248Z 250DEG 37KT 3698 7656 3686 7651 3675 7661
$$
EIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:17 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Mar 31, 4:17 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
417 PM EDT Wed Mar 31 2021
.SYNOPSIS...
A strong cold front will cross the region this evening into
tonight, bringing widespread showers and embedded thunderstorms.
Cold Canadian high pressure builds across the region, bringing
markedly cooler temperatures for the end of the week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 400 PM EDT Wednesday...
Late this aftn, a cold front was about to push into extrm wrn
VA. Latest radar showed area of showers with embedded tstms
moving through wrn/cntrl and nrn areas of CWA. Temps ranged from
around 60/lower 60s extrm NW, to the upper 70s/near 80 SE.
This activity will move ewrd across the region from late this
aftn through this evening, in advance of the cold front. A few
storms could produce damaging wind gusts, and a brief tornado is
also possible. Otherwise, heavy downpours could result in minor
flooding, esply of low lying and poor drainage areas.
Additional on and off showers will continue tonight into Thu
morning, along and behind the front. Lows tonight will range
through the 40s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
As of 400 PM EDT Wednesday...
Lingering showers will move offshore by late Thu morning or
midday, as the front pushes farther out to sea. There could be a
stray shower Thu aftn/early evening, as the upper trough drops
into the region. Before the trough swings off the coast Fri
morning, there could even be a flurry over the Bay or eastern
shore area. Otherwise, becoming generally partly sunny during
Thu with highs only in the upper 40s to mid 50s.
Cool high pressure will then build into and over the region Thu
night into Sat aftn. A little concerned about clouds over ern
portions of the region late Thu night into Fri morning, not
allowing temps to drop to hard freeze levels in SE VA and NE NC.
But, for now, have gone with a Freeze Watch for some interior SE
VA and NE NC counties for late Thu night into Fri morning. Lows
will range from the upper 20s to mid 30s.
Partly to mostly sunny and very cool on Fri with highs only in
the mid to upper 40s. The colder night everywhere will be Fri
night with lows ranging from the mid 20s to lower 30s, under a
clear sky. Sunny or mostly sunny on Sat, with highs mainly in
the mid to upper 50s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 220 PM EDT Wednesday...
High pressure moves off the SE coast Sun and lingers there through
the extended. This will allow for temps to rebound to average temps
in the beginning of the week and above average temps for the middle
to end of the week. Mostly dry for the extended as well with just a
couple of weak shortwaves passing well to our NE Tues and Wed. A low
pressure system moving into the Great Lakes Thurs into Fri will bump
up PoPs to a slight chance (15-20%) by late Thurs, although models
suggest best chances will be late Thurs night into Fri.
Highs in the upper 60s to around 70F for most with low to mid 60s
for the Eastern Shore Sun and Mon, low to mid 70s for most with mid
to upper 60s for the Eastern Shore Tues, and mid to upper 70s for
most with upper 60s to lower 70s for the Eastern Shore Wed and
Thurs. Lows in the low to mid 40s Sun and Mon nights, upper 40s to
lower 50s Tues night, and low to mid 50s Wed night.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 230 PM EDT Wednesday...
Conditions will deteriorate to MVFR or IFR conditons at the TAF
sites this aftn into early Thu morning, due to moderate to heavy
rain showers in advance of and with the cold frontal passage.
SSW winds 10-20 kt will shift to the NW or N overnight into
early Thu morning, and become gusty. Cold front will push out to
sea during Thu, with a lingering chance for light showers
through midday. Otherwise, VFR conditions will return from late
Thu morning into Thu aftn, along with gusty NNW winds.
Outlook: VFR conditions will prevail Thu night through Sat, as
cool high pressure builds into and over the region.
&&
.MARINE...
As of 400 PM EDT Wednesday...
A strong cold front is slowly moving across the Appalachian
Mountains this afternoon. Ahead of this front the winds are
generally 10 to 15 kt out of the south. A solid line of convection
has also formed out ahead of the front and should move over the
waters between 6 and 10 PM tonight with brief heavy rain and gusty
winds. The cold front itself will not cross the waters until closer
to midnight to 4 AM Thursday morning. Once the front passes, the
winds will turn northwesterly 20 - 30 kt with gusty up to 35 kt
possible. Have kept the current gale warning in place through
midday Thursday and added the last coastal zone along the Northern
NC coast as well with SCA conditions over the area rivers and
sounds. Behind the initial surge of cold air,expect to see the
gradient relax a little, but should still see 20 - 30 kt conditions
continue into Thursday night as the Surface high pressure system is
still over the central US and the upper trough axis moves through
the Mid-Atlantic states. Will likely need to raise SCA flags across
the entire region through Friday.
By Friday afternoon, expect to see the surface high pressure system
build far enough into the region that the winds should begin to
abate and drop below 20 kt. For the remainder of the weekend,
expect relatively calmer conditions as the surface high slowly sinks
southward into the SE US and Gulf Coast States. A weak back door
front may move across the waters late sunday and switch the winds
back to the north, but not anticipating winds strong enough for SCA
conditions.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Freeze Watch from late Thursday night through Friday morning
for NCZ012>014-030.
VA...Freeze Watch from late Thursday night through Friday morning
for VAZ092-093-096.
MARINE...Small Craft Advisory from 4 AM Thursday to 7 AM EDT Friday for
ANZ633-635>637.
Gale Warning from 1 AM to 1 PM EDT Thursday for ANZ630>632-634-
650-652-654-656-658.
Small Craft Advisory from 1 AM Thursday to 7 AM EDT Friday for
ANZ638.
&&
SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...MAM/TMG
LONG TERM...RMM
AVIATION...TMG
MARINE...ESS/RHRHazardous weather outlook, Mar 31, 4:25 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 425 PM EDT Wed Mar 31 2021 MDZ021>025-VAZ048-060>062-064>069-075>090-099-100-509>522-012030- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Accomack-Northampton-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 425 PM EDT Wed Mar 31 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Showers and embedded thunderstorms may contain heavy rain which could result in minor flooding this evening. There is also the potential for damaging wind gusts in the strongest thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ015>017-031-032-102-VAZ095-097-098-523>525-012030- Pasquotank-Camden-Western Currituck-Chowan-Perquimans- Eastern Currituck-Norfolk/Portsmouth-Chesapeake-Virginia Beach-York- Newport News-Hampton/Poquoson- 425 PM EDT Wed Mar 31 2021 This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Tonight. Periods of showers and thunderstorms are possible across the outlook area this evening. Heavy rain could result in ponding of water and localized flooding issues, especially in flood prone and urban areas. There is also the potential for damaging wind gusts in the strongest thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Sub-freezing temperatures will be possible Thursday and Friday nights, and could be hazardous to any crops or sensitive vegetation that has begun to grow. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ012>014-030-VAZ092-093-096-012030- Northampton-Hertford-Gates-Bertie-Southampton-Isle of Wight-Suffolk- 425 PM EDT Wed Mar 31 2021 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Tonight. Periods of showers and thunderstorms are possible across the outlook area this evening. Heavy rain could result in ponding of water and localized flooding issues, especially in flood prone and urban areas. There is also the potential for damaging wind gusts in the strongest thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. Sub-freezing temperatures are expected Thursday and Friday nights, and could be hazardous to any crops or sensitive vegetation that has begun to grow. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. TG
In the hours before
Special weather statement, Mar 31, 5:37 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
537 PM EDT Wed Mar 31 2021
VAZ093-095>098-524-525-312230-
Hampton/Poquoson-Isle of Wight-Norfolk/Portsmouth-Newport
News-Suffolk-Chesapeake-Virginia Beach-
537 PM EDT Wed Mar 31 2021
...A SHOWER WILL AFFECT EAST CENTRAL ISLE OF WIGHT ...THE CITY OF
NORFOLK...THE NORTHWESTERN CITY OF CHESAPEAKE...THE CITY OF
PORTSMOUTH...THE NORTHEASTERN CITY OF SUFFOLK...THE NORTHWESTERN CITY
OF VIRGINIA BEACH...THE CITY OF HAMPTON AND THE SOUTHERN CITY OF
NEWPORT NEWS...
At 537 PM EDT, a shower was located over Crittenden, or near
Churchland, moving east at 30 mph.
Wind gusts in excess of 40 mph are possible with this shower.
This shower will be near...
Churchland and Chesapeake around 545 PM EDT.
Old Dominion University, Downtown Norfolk, Hampton University,
Downtown Portsmouth, Portsmouth and Ghent around 555 PM EDT.
Norfolk State University, Norfolk NAS, Norview, Fort Monroe and
Buckroe Beach around 600 PM EDT.
Ocean View, Virginia Wesleyan University and Norfolk International
around 605 PM EDT.
Norfolk around 610 PM EDT.
Virginia Beach around 625 PM EDT.
Other locations impacted by this shower include Hobson, Bayside,
Carrollton, Phoebus, Wards Corner, Benns Church, Huntersville, Wills
Corner, Deanes and Willoughby Spit.
Strong wind gusts are possible with this shower. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3687 7605 3680 7657 3699 7660 3707 7623
3699 7624 3697 7608
TIME...MOT...LOC 2137Z 252DEG 28KT 3689 7649
ZimmermanSpecial weather statement, Mar 31, 5:42 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
542 PM EDT Wed Mar 31 2021
NCZ014-016-017-VAZ096-097-312230-
Camden-Gates-Western Currituck-Suffolk-Chesapeake-
542 PM EDT Wed Mar 31 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PASQUOTANK...
NORTHWESTERN CAMDEN...NORTHEASTERN GATES...AND NORTHWESTERN CURRITUCK
COUNTIES...THE CITY OF CHESAPEAKE...THE SOUTHEASTERN CITY OF SUFFOLK
AND THE SOUTHWESTERN CITY OF VIRGINIA BEACH...
At 542 PM EDT, a strong thunderstorm was located over Corapeake, or 8
miles northeast of Sunbury, moving east at 30 mph.
Wind gusts in excess of 40 mph are possible with this storm.
This storm will be near...
Great Bridge and Northwest around 620 PM EDT.
Fentress around 625 PM EDT.
Other locations impacted by this storm include Hickory and Chesapeake
Airport.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3651 7663 3654 7663 3662 7660 3676 7616
3651 7611
TIME...MOT...LOC 2142Z 253DEG 27KT 3655 7655
ZimmermanSpecial weather statement, Mar 31, 6:12 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Wakefield VA 612 PM EDT Wed Mar 31 2021 VAZ092-093-096-312300- Isle of Wight-Southampton-Suffolk- 612 PM EDT Wed Mar 31 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ISLE OF WIGHT...AND SOUTHEASTERN SOUTHAMPTON COUNTIES...THE CITY OF FRANKLIN AND THE CENTRAL CITY OF SUFFOLK... At 612 PM EDT, a strong thunderstorm was located over Sedley, or near Franklin, moving east northeast at 35 mph. Wind gusts up to 45 mph are possible with this storm. Locations impacted include... Franklin, Windsor, Downtown Suffolk, Holland, Suffolk, Isle Of Wight, Hunterdale, Sedley, Carrsville, Kings Fork, Zuni, Vicksville, Carrollton, Longview, Benns Church, Suffolk Airport, Chuckatuck, Wilroy, Lees Mill and Kilby. Strong wind gusts are possible with this storm. These wind gusts are capable of knocking down tree limbs, small or weakened trees, and blowing around trash cans, potted plants, lawn furniture, and other light outdoor objects. Motorists should use extra caution in the vicinity of this storm. Be prepared for rapid changes in weather and road conditions. Heavy rain could cause ponding of water on roads, and possible minor flooding of ditches and poor drainage areas. LAT...LON 3663 7702 3684 7703 3696 7655 3666 7648 TIME...MOT...LOC 2212Z 259DEG 32KT 3675 7696 EI
Special weather statement, Mar 31, 6:22 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Wakefield VA 622 PM EDT Wed Mar 31 2021 VAZ097-098-312315- Chesapeake-Virginia Beach- 622 PM EDT Wed Mar 31 2021 ...A STRONG THUNDERSTORM WILL AFFECT ...THE SOUTHEASTERN CITY OF CHESAPEAKE AND THE CITY OF VIRGINIA BEACH... At 622 PM EDT, a strong thunderstorm was located near Northwest, or near Great Bridge, moving east at 30 mph. Wind gusts in excess of 40 mph are possible with this storm. This storm will be near... Fentress around 625 PM EDT. Back Bay and Princess Anne around 640 PM EDT. Other locations impacted by this storm include Oceana, Rudee Heights, Mount Pleasant, Sigma, Sandbridge Beach, Dam Neck, Oceana NAS, Gallups Corner, Macons Corner and Hickory. Strong wind gusts are possible with this storm. These wind gusts are capable of knocking down tree limbs, small or weakened trees, and blowing around trash cans, potted plants, lawn furniture, and other light outdoor objects. LAT...LON 3658 7626 3674 7630 3688 7594 3658 7583 TIME...MOT...LOC 2222Z 255DEG 26KT 3663 7620 Zimmerman
Special weather statement, Mar 31, 6:45 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
645 PM EDT Wed Mar 31 2021
NCZ012>014-030-031-312330-
Hertford-Northampton-Bertie-Gates-Chowan-
645 PM EDT Wed Mar 31 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PERQUIMANS...BERTIE...SOUTHEASTERN NORTHAMPTON...SOUTHERN HERTFORD...
CENTRAL GATES AND NORTHWESTERN CHOWAN COUNTIES...
At 645 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Aulander to Lewiston Woodville to 11
miles northwest of Robersonville. Movement was east at 45 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Locations impacted include...
Ahoskie, Windsor, Rich Square, Aulander, Gatesville, Sunbury, Ryland,
Winton, Lewiston Woodville, Cofield, Powellsville, Roxobel, Colerain,
Harrellsville, Tyner, Hobbsville, Rockyhock, Union, Kelford and
Askewville.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3599 7719 3599 7721 3601 7721 3606 7733
3609 7731 3611 7723 3616 7726 3617 7731
3619 7733 3620 7738 3622 7739 3624 7737
3651 7656 3636 7655 3626 7657 3600 7683
3593 7719
TIME...MOT...LOC 2245Z 253DEG 40KT 3623 7718 3613 7718 3597 7734
ZimmermanSpecial weather statement, Mar 31, 6:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
649 PM EDT Wed Mar 31 2021
VAZ093-095>098-523>525-312345-
Hampton/Poquoson-Isle of Wight-Norfolk/Portsmouth-Newport
News-Suffolk-York-Chesapeake-Virginia Beach-
649 PM EDT Wed Mar 31 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ISLE OF
WIGHT...AND SOUTHEASTERN YORK COUNTIES...THE CITY OF POQUOSON...THE
CITY OF NORFOLK...THE NORTHERN CITY OF CHESAPEAKE...THE CITY OF
PORTSMOUTH...THE NORTHEASTERN CITY OF SUFFOLK...THE NORTHERN CITY OF
VIRGINIA BEACH...THE CITY OF HAMPTON AND THE SOUTHERN CITY OF NEWPORT
NEWS...
At 648 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Rescue to near Driver to near Downtown
Suffolk. Movement was east northeast at 40 mph.
Wind gusts up to 45 mph are possible with these storms.
Locations impacted include...
Virginia Beach, Newport News, Hampton, Smithfield, Langley AFB, Ocean
View, Kempsville, Virginia Wesleyan University, Hampton University,
Old Dominion University, Christopher Newport University, Downtown
Norfolk, Regent University, Great Bridge, Downtown Suffolk, Deep
Creek, Downtown Portsmouth, Churchland, Norfolk State University and
Norfolk.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3664 7675 3683 7660 3702 7669 3717 7629
3710 7622 3699 7625 3696 7606 3707 7603
3696 7605 3695 7596 3680 7589 3676 7588
TIME...MOT...LOC 2248Z 250DEG 37KT 3698 7656 3686 7651 3675 7661
EIThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:55 AM EDT | Gale Warning | AKQ | 44 hr | |
| Mar 31, 3:55 AM EDT | Small Craft Advisory | AKQ | 3 days | |
| Mar 31, 2:33 PM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg, Nottoway | 42 min |
| Mar 31, 3:07 PM EDT | Special Weather Statement | AKQ | Amelia | 38 min |
| Mar 31, 3:15 PM EDT | Special Weather Statement | AKQ | Brunswick, Lunenburg, Mecklenburg, Nottoway | 45 min |
| Mar 31, 3:33 PM EDT | Freeze Watch | AKQ | Southampton, City of Franklin | 12 hr |
| Mar 31, 3:43 PM EDT | Special Weather Statement | AKQ | King William | 47 min |
| Mar 31, 3:43 PM EDT | Special Weather Statement | AKQ | King George | 32 min |
| Mar 31, 3:58 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, City of Colonial Heights | 47 min |
| Mar 31, 4:14 PM EDT | Special Weather Statement | AKQ | Henrico, King and Queen, New Kent | 31 min |
| Mar 31, 4:19 PM EDT | Special Weather Statement | AKQ | Charles City, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 26 min |
| Mar 31, 4:35 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, King and Queen, King William, Middlesex, New Kent | 40 min |
| Mar 31, 4:45 PM EDT | Special Weather Statement | AKQ | Charles City, Greensville, Prince George, Sussex, City of Emporia, City of Hopewell and 1 more | 45 min |
| Mar 31, 4:49 PM EDT | Special Weather Statement | AKQ | Lancaster, Northumberland, Richmond | 56 min |
| Mar 31, 5:06 PM EDT | Severe Thunderstorm Warning | AKQ | Prince George, Surry, Sussex | 39 min |
| Mar 31, 5:15 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Mar 31, 5:18 PM EDT | Special Weather Statement | AKQ | Gloucester, James City, Lancaster, Middlesex, City of Williamsburg | 42 min |
| Mar 31, 5:25 PM EDT | Special Marine Warning | AKQ | 50 min | |
| Mar 31, 5:30 PM EDT | Special Weather Statement | AKQ | Southampton, Surry, Sussex, City of Franklin | 45 min |
| Mar 31, 5:37 PM EDT | Special Weather Statement | AKQ | City of Hampton, City of Norfolk, City of Portsmouth | 53 min |
| Mar 31, 5:39 PM EDT | Special Marine Warning | AKQ | 35 min | |
| Mar 31, 5:41 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, Gloucester, James City, Surry, York, City of Williamsburg | 19 min |
| Mar 31, 5:42 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 48 min |
| Mar 31, 5:53 PM EDT | Special Marine Warning | AKQ | 37 min | |
| Mar 31, 5:58 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Mar 31, 6:12 PM EDT | Special Weather Statement | AKQ | Isle of Wight, City of Franklin, City of Suffolk | 48 min |
| Mar 31, 6:22 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 53 min |
| Mar 31, 6:44 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Mar 31, 7:07 PM EDT | Special Marine Warning | AKQ | 53 min | |
| Mar 31, 7:18 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 42 min |
| Mar 31, 7:45 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 45 min |
| Mar 31, 7:53 PM EDT | Special Marine Warning | AKQ | 82 min | |
| Mar 31, 7:56 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 49 min |
| Mar 31, 4:05 PM EDT | Special Weather Statement | AKQ | Hertford, Northampton | 55 min |
| Mar 31, 6:45 PM EDT | Special Weather Statement | AKQ | Bertie, Gates, Hertford | 45 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.